# SDR YENA2025120801178

- Difficulty date: December 4, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N2165J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11679
- Aircraft time: 6,984 hours, 1,301 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Condition: Faulted
- Location: Fuel Transfer
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#1189, JFK-SAN. (ETOPS) FUEL ACT XFR FAULT QRH PROCEDURE APPLIED ALL SYS ARE NORMAL ( CAUTION ON ECAM 5) ACT XFR FAULT (ACT) ).
